# SDR DALA2025112808706

- Difficulty date: November 27, 2025
- Submitted: November 28, 2025
- Operation: Air carrier
- Aircraft: N361NB
- Make and model: Airbus A319-114
- Aircraft serial: 1976
- Aircraft time: 58,231 hours, 30,087 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Deteriorated
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED ROLLER FROM PASSENGER CREW DOOR 832 ON UPPER AND LOWER POSITION AND FWD AND AFT SIDE OF THE DOOR.   REPLACED ROLLER ON PASSENGER CREW DOOR 832 ON UPPER AND LOWER POSITION AND FWD AND AFT SIDE OF THE DOOR IAW FAM AMM52-13-31-000-002-A AND AS PER FAM AMM 52-13-31-400- 002-A. (1324622).
